Main Forums > Positive Women

testosterone for ladies

(1/1)

guitargal:
has anyone here tried T for fatigue and loss of muscle?

my mdoc suggested it last summer. i think i need to do something about the fatigue and skinny legs and arms.

for exactly 1 year i have been trying to gain weight,  (came home from a hospital stay from c.diff weighing 101…

now i am 105.

it took a whole year to gain that 4 pounds!

damn

oh also still have periods..  when will menopause start and end…i have been irregular off and on over the past 3 years but not absent for more than 6 weeks. i am 52

thanks

BT65:
Guitar gal, I have never taken T.  I would probably want to read studies proving its usefulness in females for the issues you're dealing with.  Taking T can be very serious, and something I would not take lightly.

As far as menopause, I guess it's different with everyone.  I've been going through it for about a year, with irregular periods, (though mine come about every 2 weeks), hot flashes, mood swings.  I think the length of time it lasts varies from person to person.  A doctor can do an fsh (follicle stimulating hormone, a lab test), to determine if you are in menopause. 

I do not believe anyone can predict when someone will enter menopause.  I read a long time ago that females with HIV can expect to have menopause earlier than our negative counterparts.  I've seen it both ways-women entering menopause sooner, women entering menopause around the same age as HIV- females. 

I don't know if this helped at all.  It just seems there is no concrete answer.

Betty

guitargal:
hey thanks for the reply Betty
so i decided not to do/continue the testosterone.
i went last week for my first shot. after reading positive info…
. then this week i read negative info and am annoyed that my doctor did not tell me of the negative . it seems i can never get any doc to tell me the truth about side effects.



guitargal:
Today I see the doc to go over my labs...and I have to discuss the fact that he did not inform me of the negative and "irreversible" side effects of T.

I was very upset about him not telling me the whole story.

Thankfully I found the information before I continued with the treatment. (I had one shot)

It make me nervous as I have a hard time standing up for my self and I either get upset or I shut down and don't mention it.

Navigation

[0] Message Index

Go to full version